It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Blood and Blood Vessel Board Index
Pages: 1Showing 1 - 8 of 8 for bruises and coumadin. (0.002 seconds)


... My mom was on coumadin for a long time about 6 years ago. ... (2 replies)
... and she bruises very easily. Her skin has become very thin. Now, she has broken out into red blotches on her chest and arms. The dermotologist gave her cream, but it's not really helping. He said he could be from the sun, but she hasn't been in the sun since Aoril. ... (20 replies)
... ve had a pin put in my hip at age 8, had both knees replaced at age 60 and 62 with no problems. ... (14 replies)

... I just found this board by doing a search trying to figure out what is wrong with me, looks to be a good source of helpful people and information. ... (1 replies)
... I have a dvt in my arm . after many test and doctors, finally my hematologyst made several test and I have Lupus anticoagulant I have been on coumadin for 2 months and my doctor just told me I will be on it for the rest of my life. ... (12 replies)
... bruises will always be a part of your life on coumadin. i get big bruises i dont even know where they came from. i seem to gauge my bruises. ... (12 replies)
... nately yes. i guess depening what your target inr is. mine is 2.5 to 3.5. the day before yesterdat i popped up with a large ugly bruise on the inside of my thigh and one on the utside of my thigh. you can usually tell if the are just bruises or a hematoma which will have lumpos in the bruise that you can feel. ... (12 replies)
... dicines would cause you to bruise easy. I get alot of bruses too. I do take a blood thinner everyday though. I have to give myself a shot in the stomach everyday and you can only imagine what my stomach looks like. ... (15 replies)


Associated Tags: pt ptt

Pages: 1

All times are GMT -7. The time now is 05:08 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!